Advertisement

Journal of Mathematical Sciences

, Volume 124, Issue 6, pp 5407–5416 | Cite as

Adiabatic Limit for Some Nonlinear Equations of Gauge Field Theory

  • A. G. Sergeev
Article
  • 21 Downloads

Abstract

We consider the adiabatic limit for nonlinear dynamic equations of gauge field theory. Our main example of such equations is given by the Abelian (2+1)-dimensional Higgs model. We show next that the Taubes correspondence, which assigns pseudoholomorphic curves to solutions of Seiberg--Witten equations on symplectic 4-manifolds, may be interpreted as a complex analogue of the adiabatic limit construction in the (2+1)-dimensional case.

Keywords

Field Theory Nonlinear Equation Dynamic Equation Dimensional Case Gauge Field 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    A. Jaffe and C. H. Taubes, Vortices and Monopoles, Birkhäuser, Boston (1980).Google Scholar
  2. 2.
    N. S. Manton, “A remark on the scattering of BPS monopoles,” Phys. Lett., 110B, 54–56 (1982).Google Scholar
  3. 3.
    A. G. Sergeev and S. V. Chechin, “On the scattering of slowly moving vortices in the Abelian (2 + 1)-dimensional Higgs model,” Theor. Math. Phys., 85,397–411 (1990).Google Scholar
  4. 4.
    D. Stuart, “Dynamics of Abelian Higgs vortices in the near Bogomolny regime,” Commun. Math. Phys., 159, 51–91 (1994).Google Scholar
  5. 5.
    D. Stuart, “Periodic solutions of the Abelian Higgs model and rigid rotation of vortices,” Geom. Funct. Anal., 9, 568–595 (1999).Google Scholar
  6. 6.
    C. H. Taubes, “SW ⇒ Gr: From the Seiberg–Witten equations to pseudo-holomorphic curves,” J. Am. Math. Soc., 9, 845–918 (1996).Google Scholar
  7. 7.
    C. H. Taubes, “Gr ⇒ SW: From pseudo-holomorphic curves to Seiberg–Witten solutions,” J. Differ. Geom., 51, 203–334 (1999).Google Scholar

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • A. G. Sergeev
    • 1
  1. 1.Steklov Mathematical InstituteMoscowRussia

Personalised recommendations